# SDR 371PA0019

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,389 hours, 25,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD 4 FT. SECTION OF EMERGENCY FLOOR PATH LIGHTING INOP.  REPLACED FWD 16 FT. POWER STRIP & 2EA. 26 INCH FLEX LAMPS.  EMERGENCY PATH LIGHTS OPS OK PER MM 33-51-02.
